Se rendre au contenu
Dual Action Acetaminophen 250mg and Ibuprofen 125mg Caplets, Up to 8h of Pain Relief for Minor Aches and Pain, Headaches, Toothache, Backache, Menstrual Cramps, Minor Arthritis Pain, 144 Count

Price:

10,03 €


Dual Action Acetaminophen 250mg and Ibuprofen 125mg Caplets, Up to 8h of Pain Relief for Minor Aches and Pain, Headaches, Toothache, Backache, Menstrual Cramps, Minor Arthritis Pain, 144 Count

https://nutricity.be/shop/brsraya3cufq4cd5-dual-action-acetaminophen-250mg-and-ibuprofen-125mg-caplets-up-to-8h-of-pain-relief-for-minor-aches-and-pain-headaches-toothache-backache-menstrual-cramps-minor-arthritis-pain-144-count-134697 https://nutricity.be/web/image/product.template/134697/image_1920?unique=7481c49

Stock Expiry Date*: 23-10-2027

100% Authentic — Sourced directly from manufacturers or their authorized dealers!

  • ACTIVE INGREDIENTS: The active ingredients are acetaminophen 250 mg - a pain reliever and ibuprofen 125 mg - a nonsteroidal anti-inflammatory drug (NSAID) and pain reliever; compare to the active ingredients of Advil Dual Action with Acetaminophen
  • TEMPORARY PAIN FIGHTING RELIEF: Take these pain pills for up to 8 hours of temporary pain relief from minor aches and pains due to headache, toothache, backache, menstrual cramps and muscular aches and minor arthritis pain
  • CONTAINS TWO MEDICINES: These pain relief pills contain two medicines that help fight pain: acetaminophen 250 mg and ibuprofen (NSAID) 125 mg; provides arthritis pain relief, headache relief and more
  • PAIN RELIEF FOR ADULTS: This pain medicine is for adults and children 12 years and over; children under 12 years: ask a doctor

10,03 € 10.03 EUR 10,03 € Toutes taxes comprises

Not Available For Sale

(0,07 € / Units)

Displayed price includes all duties & taxes.

  • Marque
  • Numéro d'unité
  • Rubrique
  • Avantages pour les produits
  • Nombre d'articles
  • Forme posologique
  • Fabricant
  • Ingrédients
  • Type de produit
  • Utilisations spécifiques pour le produit
  • Ingrédients actifs
  • UPC
  • Public cible
  • Nombre de contenus nets
  • Marque
  • Répartition par âge
  • Type de conteneur
  • Numéro de pièce du fabricant
  • Dimensions de l'article

Cette combinaison n'existe pas.

Contactez-nous
Acétaminophène
Ingrédients propylène glycol, Hypromellose, povidone, polydextrose, croscarmellose sodique, Polyéthylène Glycol, Ingrédients inactifs : Dioxyde de silicone colloïdal, shellac, Active Ingredients: In each caplet Acetaminophen 250mg - Pain reliever. Ibuprofen 125mg (NSAID)* - Pain reliever. *nonsteroidal anti-inflammatory drug, ferrosoferric oxides, glyceryl dibehenate, iron oxide yellow, iron oxide red, pregelatinized starch and titanium dioxide.
Utilisations spécifiques pour le produit Douleur musculaire, Douleur menstruelle, Douleurs articulaires
Ingrédients actifs Acétaminophène 250mg, Ibuprofène 125mg
Marque Glenmark Therapeutics
Numéro d'unité 144,00 Compte
Rubrique Caplet
Avantages pour les produits soulagement de la douleur
Nombre d'articles 1
Forme posologique Caplet
Fabricant Glenmark Therapeutics
Type de produit Acétaminophène
UPC 372657157742
Public cible Enfants unisexes
Nombre de contenus nets 144 Caplet
Marque Glenmark Therapeutics
Répartition par âge Adulte
Type de conteneur Bouteille
Numéro de pièce du fabricant 72657015774_Temp
Dimensions de l'article 2,36 x 2,36 x 4,33 pouces
  • Buy Four or More Offer

    Obtenez 5 % de réduction lorsque vous achetez 4 articles ou plus

  • Next Purchase Offer
    Obtenez 5 % de réduction sur votre prochain achat.
  • Ships From(Belgium)
    Les commandes sont traitées et expédiées depuis Brooklyn, États-Unis.

  • Delivery Offer(Belgium)
    Livraison gratuite sur les commandes éligibles.
Delivery Detail
Délais de livraison estimés : 12–26 jours (International).
3–6 jours (National).
Safe Checkout
Commande sécurisée garantie
Return Policy

Garantie de Retour de 30 Jours
Achats soutenus par la confiance avec un support de retour de 30 jours.

Free Return Pickup
Retour gratuit disponible
Nous nous occuperons des retours depuis votre porte sans frais supplémentaires.
SKU
BRSRAYA3CUFQ4CD5
Catégorie
Soins de santé , Médicament de fond , Les soulagements de la douleur , Non aspirine , Acétaminophène
Barcode
372657157742
Tags

 

Important information

Ingredients

Active Ingredients: In each caplet Acetaminophen 250mg - Pain reliever. Ibuprofen 125mg (NSAID)* - Pain reliever. *nonsteroidal anti-inflammatory drug; Inactive Ingredients: colloidal silicon dioxide, croscarmellose sodium, ferrosoferric oxides, glyceryl dibehenate, hypromellose, iron oxide yellow, iron oxide red, polydextrose, povidone, polyethylene glycol, propylene glycol, shellac, pregelatinized starch and titanium dioxide.

Legal Disclaimer

Statements regarding dietary supplements have not been evaluated by the FDA and are not intended to diagnose, treat, cure, or prevent any disease or health condition.

Product Dimensions

2.36 x 2.36 x 4.33 inches; 3.84 ounces

Shipping & Delivery

At Nutricity, we aim to deliver your order as quickly and safely as possible.

Domestic Shipping :

Orders are typically delivered within 3–6 business days.

International Shipping:

Estimated delivery time is 12–26 business days, depending on the destination and customs processing.

You will receive a tracking number once your order has been dispatched. Delivery times may vary during holidays or due to unforeseen delays.

Similar Products
Accessory Products

Recently tracked orders

10 recent shipments
Order Number Carrier Final Mile Tracking Code Last Update Track
NC27496 Gls Group 984230864986 2026-09-25 Track
NC27020 Gls Group 984230856417 2026-09-22 Track
NC23262 Gls Group 984230260399 2026-09-02 Track
NC21144 Trackyourparcel 3SABCM108198244 2026-08-24 Track
NC20346 Gls Group 984230004795 2026-08-07 Track
NC19314 Trackyourparcel 3SABCM108237853 2026-09-05 Track
NC17616 Gls Group 984229977000 2026-08-07 Track
NC17554 Gls Group 984229977192 2026-08-07 Track
NC16205 Gls Group 984228959717 2026-07-21 Track
NC05805 Gls Group 984225559064 2026-07-21 Track

Avertissement
​
Les compléments alimentaires ne sont pas des médicaments. Les produits vendus sur ce site ne sont pas destinés à diagnostiquer, traiter, guérir ou prévenir une maladie. Si vous avez un problème de santé, consultez toujours un professionnel de santé qualifié avant utilisation. Les résultats individuels peuvent varier. En passant une commande, vous acceptez de vous conformer aux réglementations d'importation de votre pays. Nous couvrons les droits et taxes applicables là où cela est indiqué.

*Informations sur la date d'expiration :
​
Veuillez noter que la date d'expiration peut varier d'un lot à l'autre. Cependant, nous garantissons que tous les produits expédiés à nos clients ont une durée de validité valide et ne sont pas périmés au moment de la livraison.